# SDR PCSA2009051801

- Difficulty date: May 9, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 77,169 hours, 42,430 cycles
- Engine: Pwa JT8D17
- Engine time: 57,534 hours, 40,708 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 105080037525
- Condition: Out Of Position
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR1 STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT. SHUTDOWN NR1 ENGINE AND RETURNED TO DEPARTURE. WINDMILLING 15 MINUTES, OIL PRESSURE WITHIN LIMITS. MX FOUND NR 1 STRUT SENSING ELEMENT OUT OF POSITION. THE ELEMENT WAS REPOSITIONED AND A PNEUMATIC LEAK CHECK WAS PERFORMED. NO EXTERNAL LEAKS WERE NOTED. 3 BUSHINGS ON THE NR 1 STRUT SENSING ELEMENT WERE CONSIDERED WORN AND REPLACED AND THE NR 1 ENGINE PRECOOLER WAS REPLACED FOR AN INTERNAL LEAK.  THE ACFT WAS RETURNED TO SERVICE.
